# SDR MALA010227

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LOWER TAIL IS DENTED AT 4 PLACES BETWEEN STA 827 THRU STA 853.  REFER TO CELSIUS W/O 19347, TASK 3503 AND SAAB STATEMENT 340SDS001037.  MAINTENANCE CHECKED LIMIT.  FOUND 1 EACH DENT WITHIN LIMIT, FOUND 3 EACH DENT OUT OF ALLOWABLE LIMIT REF SRM 51-10-10, PERFORM NDT:  NDT PER FFVNDT006EC NO CRACKS NOTED.  FABRICATE REPAIR DOUBLER, LAY OUT RIVET PATTERN AND DRILLED IAW SRM 53-90-10.  TREAT AND PRIME IAW SRM 51-10-30 AND SAAB EO 340SDS001037.  INSTALLED DOUBLER IAW SRM 51-40-21 FOR PAINT SEE W/O 19347, TASK 2515 IPM12 ITEM 31, REMAINING DENTS ACCEPTED AS IS REF SAAB EO 340SDS001037.
